# SDR PCAA0011078

- Difficulty date: November 23, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 25,871 hours, 29,064 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180003
- Part serial: 629
- Condition: Cracked
- Location: Cockpit
- Part time: 13,462 hours, 14,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB- FLIGHT 3543 CREW DISCOVERED CAPTAINS SIDE WINDOW CRACKED.  MAINTENANCE REMOVED AND REPLACED CAPTAINS SIDE WINDOW IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 56-10-16.  AIRCRAFT RETURNED TO SERVICE.
